Posted 2/2/2010 6:48 PM (GMT -6)
What, if any medications, did they give you at the Emergency Room? Did they determine that you had an injection reaction?
The reason I ask is that if you had a medication reaction, then yes, you might have difficulty with any subsequent injections. You might need pre medications before another Humira injection. It is imperative that you talk to your GI about what happened so he can determine the proper course of action.
Also, could your anticipation of getting the injections caused an anxiety type reaction? Some people just cannot handle injections and get physically ill at the thought of one. My daughter is like that.
Lastly, how long did they have you wait after you got the injections? It is recommended that the patient wait at least 30 minutes following the initial humira injections. It would have been helpful for your doctor to have his staff person see the reaction so that they could report it if necessary.
Hopefully, you will feel better soon. Let us know what your GI says about continuing with the Humira.